# SDR CA970722044

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038160
- Condition: Failed
- Location: Engine
- Part time: 3,463 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) INSTALLED OVERHAULED TURBINE ON ENGINE GEARBOX AND WHEN A START ATTEMPT WAS MADE, THERE WAS NO POWER OUTPUT (NO MAIN ROTOR). THE ENGINE (N1) WAS OPERATING NORMALLY BUT NO POWER OUTPUT (N2).
